“No Sh*t. Literally”: As New Research Ties Ozempic to “Digestive Problems”, Fitness World Mocks CNN for Stating the Obvious

Published 10/07/2023, 3:49 PM EDT

Follow Us

For a large fraction of the population, the introduction to the fitness world is through the goal of losing weight. It is often made into a societal obligation for people to have a skinny physique. Although it also aligns with the necessity of keeping a healthy body, it pressurizes those who find it hard to balance their weight. Thus, under extreme stress and frustration, many people opt for several “unhealthy” ways to reduce their weight.

America’s Favorite Video Today

Through weight-loss drugs or extreme levels of diets, many people almost starve themselves in order to achieve their desired goals. However, recent research results on some weight-loss drugs were brought up by CNN and this raised a few eyebrows.

CNN’s research on weight-loss drugs

ADVERTISEMENT

Article continues below this ad

In their latest Instagram post, CNN talked about research that sheds light on the negative effects of weight-loss drugs. In their caption, they talked about how it was ‘newly discovered’ that such drugs can cause digestive problems. They stated, “A new study suggests people taking popular injected medications for weight loss, including Wegovy, Ozempic, Saxenda and Victoza, may be at higher risk for serious digestive problems such as stomach paralysis, pancreatitis, and bowel obstructions, compared with those taking other types of weight loss medications.”

 

View this post on Instagram

 

A post shared by CNN (@cnn)

Most of the audience ridiculed the post as what was supposedly revealed here was already a very well-known fact. Yet, they tried to present the news as something novel. Most of the viewers stuck to a sarcastic tone while reacting to it.

Trending

Get instantly notified of the hottest Bodybuilding stories via Google! Click on Follow Us and Tap the Blue Star.

Follow Us

They did not let their chance slip away as they encountered the article. Many jeered at the article humorously.

ADVERTISEMENT

Article continues below this ad

Viewers’ sarcastic reactions to CNN’s latest article

One of the viewers suggested, “And obesity is a serious disease that few can permanently conquer with diet and exercise.” While yet another said, “Those side effects are clearly labeled This is not news.” Another viewer, who called himself a doctor, chimed in, “Doc here, and yes, we’re seeing this all the time. Usually it can be managed though…”. While someone else remarked, “No shit. Literally.” Another user hinted at the fact that CNN was stating the obvious, “Oh gee you don’t say. A drug whose mechanism is to delay gastric emptying is causing.. gastroparesis and bowel obstructions, especially at the high doses it’s being prescribed at for weight loss. Who would’ve thought.”

Accepting one’s body and finding a healthy route to transform it -if one really desires it- should be the only way of doing it. Sadly, most of the time, the opposite happens when people depend on drugs to solve their problems, overlooking its side effects. Do you think people can really turn to healthier options if enough awareness is spread? Let us know in the comments below.

ADVERTISEMENT

Article continues below this ad

Watch this story | Despite Being Arnold Schwarzenegger Even He Wouldn’t Tolerate Interrupting A Great Set

 

SHARE THIS ARTICLE :

ADVERTISEMENT

Written by:

Pritha Halder

560Articles

One take at a time

Pritha Halder is a Bodybuilding and Fitness writer at EssentiallySports. Holding a Bachelor's degree in English Language and Literature from one of the oldest multidisciplinary universities in India, Pritha started her career as a content writer for a literary magazine. After reading an article on 'The God of Aesthetics,' A.
Show More>

Edited by:

Abhishek Manikandan

ADVERTISEMENT

ADVERTISEMENT

EDITORS' PICK

America’s Favorite Video Today